zbMATH — the first resource for mathematics

Smoothness of the boundary function of a holomorphic function of bounded type. (English) Zbl 0165.40204

Full Text: DOI
[1] Carleson, L., Sets of uniqueness for functions regular in the unit circle,Acta Math. 87, 325–345 (1952). · Zbl 0046.30005 · doi:10.1007/BF02392289
[2] Hoffman, Kenneth, Banach spaces of Analytic Functions, Prentice-Hall, 1962. · Zbl 0117.34001
[3] Korenblyum, B. I., Quasianalytic classes of functions in the circle,Dokl. Akad. Nauk USSR 164, 36–39 (1965) (Russian). · Zbl 0143.10102
[4] Privalov, I. I., Boundary properties of analytic functions, 2 ed., Moscow-Lgrad. 1950 (Russian) (a German edition also exists, Deutscher Verlag der Wissenschaften).
[5] Shapiro, H. S., Weighted polynomial approximation and boundary behaviour of analytic functions, contained in ”Contemporary Problems of the Theory of Analytic Functions”,Nauka, Moscow 326–335 (1966).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.